Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Cardinal arithmetic and $ \aleph \sb{1}$-Borel sets

Author: Juris Steprāns
Journal: Proc. Amer. Math. Soc. 84 (1982), 121-126
MSC: Primary 03E35; Secondary 03E15, 03E50
MathSciNet review: 633292
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown to be consistent with $ {2^{{\aleph _0}}} > {\aleph _1}$ that the smallest $ {\aleph _2}$-complete Boolean subalgebra of $ \mathcal{P}({\mathbf{R}})$ containing all closed sets is $ \mathcal{P}({\mathbf{R}})$. Some related results are also proved.

References [Enhancements On Off] (What's this?)

  • [1] J. E. Baumgartner, Notes on forcing, Cambridge Summer School, 1978.
  • [2] Murray Bell and Kenneth Kunen, On the PI character of ultrafilters, C. R. Math. Rep. Acad. Sci. Canada 3 (1981), no. 6, 351–356. MR 642449
  • [3] F. Hausdorff, Summen von $ {\aleph _1}$-Mengen, Fund. Math. 26 (1936), 241-255.
  • [4] Thomas Jech, Set theory, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. Pure and Applied Mathematics. MR 506523
  • [5] D. A. Martin and R. M. Solovay, Internal Cohen extensions, Ann. Math. Logic 2 (1970), no. 2, 143–178. MR 270904,
  • [6] K. L. Prikry, Private letter to F.D. Tall.
  • [7] W. Sierpinski, Sur quelques propriétés des ensembles projectifs, C. R. Acad. Sci. Paris 185 (1927), 833-835.
  • [8] F. D. Tall, Set-theoretic consistency results and topological theorems concerning the normal Moore space conjecture and related problems, Dissertationes Math. (Rozprawy Mat.) 148 (1977), 53. MR 0454913

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E15, 03E50

Retrieve articles in all journals with MSC: 03E35, 03E15, 03E50

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society